MAUDE Adverse Event Report: APPLIED MEDICAL TECHNOLOGY, INC. AMT G-JET; TRANSGASTRIC-JEJUNAL FEEDING DEVICE

APPLIED MEDICAL TECHNOLOGY, INC. AMT G-JET; TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Model Number GJ-1410-15
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Perforation (2001); Injury (2348); Bowel Perforation (2668)
Date of Event 09/14/2017
Type of Reportable Event Death
Additional Manufacturer Narrative
The actual device was not returned for evaluation, but a review of the device history record was performed and no anomalies were found.Amt agrees with the doctor's assessment that the jejunal perforation was caused by the patient's condition and the placement procedure, not the device itself.All information reasonably known at this time has been included in this report.Should additional information be obtained, a follow-up report will be provided.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to amt.We have assigned (b)(4) to this report.
 
Event or Problem Description
Based on the reported information from the doctor, the doctor was involved in an operation with a (b)(6) patient with down syndrome.The patient had many health factors at play, including duodenal atresia.The doctor went into the placement with knowledge that there was a high risk due to the patient's situation, but had decided that attempting the procedure was still the best option.The patient experienced a jejunal perforation from the placement procedure as confirmed by the radiologist.The radiologist involved with the case does not blame the amt device and only provided the information to amt for reporting purposes.Based on the doctor's analysis, he believes that the g-jet device did not cause the perforation and it was the patient's other factors that lead to the issues experienced from the placement procedure.

Brand Name
AMT G-JET
Common Device Name
TRANSGASTRIC-JEJUNAL FEEDING DEVICE
Manufacturer (Section D)
APPLIED MEDICAL TECHNOLOGY, INC.
8006 katherine blvd
brecksville OH 44141
MDR Report Key6945160
Report Number1526012-2017-00008
Device Sequence Number16366691
Product Code KNT
UDI-Device Identifier00842071101381
UDI-Public(01)00842071101381(17)200501(10)170608-107
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K123716
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Operator of Device Physician
Device Expiration Date05/01/2020
Device Model NumberGJ-1410-15
Device Catalogue NumberGJ-1410-15
Device Lot Number170608-107
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2017
Initial Report FDA Received Date10/12/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Death;
Patient Age6 WK
Patient Weight4